Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Took OxyCotin half cut instead of Ibuprofen, feel really off. Should I be concerned ?

I was given, what I thought was, ibuprofen . I found out later that it was, actually, OxyCotin 60MG cut in half. I took one half earlier in the day and the other half later on during the day. Yes, it did make me feel really off. I am not used to taking anything quite that strong. I did not figure out what it was until doing some research online. I also saw that you are not supposed to cut OxyCotin in half. I do not have any signs that seem to signal an overdose, but I am concerned about the fact that the pill was cut in half. Do I need to go to the ER?
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Sorry about what happened. Breaking the pill in two probably caused a greater amount of the medication to get into your blood, each time you took it, the reason you felt really off.

Drink lots of water and be ready to go to the ER if you start having breathing difficulties, dizziness, palpitations, difficulties seeing or keep feeling off.

Next time please check the vial label and tablets before u swallow them.

Cheers, Eta.
Answered: Sun, 24 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor